# SDR CALA2019052700849

- Difficulty date: May 27, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N39475
- Make and model: Boeing 737924ER
- Aircraft serial: 37100
- Aircraft time: 21,158 hours, 7,377 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 1 INOP. REPLACED LEFT HF TRANSCEIVER AS PRECAUSION AND 5X5 RADIO CHECK W ITH SFO ON 8843 AND 5574. REF AM 23-11-21. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1164671  SN OFF 0402 IPC REFERENCE # 2300 TRANSCEIVER, HF  OFF 29-2311-9-0010 8502 ON 29-2311-9-0010 2717
